# SDR REXA2025012300077

- Difficulty date: November 28, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BTW FS 985.00/ FS 1088.00 AND RBL 27 AT AFT CARGO FLOOR STRUCTURE BEAM BTW FS 985.00/FS1056.25 & BTW FS 1070/ FS 1088.00 WAS RE-INSPECTED, NO DAMAGE WAS FOUND PER CRJ700 SRM 51-26-00-001-001-A01 AND BEAM BTW FS1056.25/FS1074.75 WAS REPAIRED PER CRJ700 SRM 53-00-41-201-0010A01
